In this paper we study the nonlinear Dirac (NLD) equation on noncompact metric graphs with localized Kerr nonlinearities, in the case of Kirchhoff-type conditions at the vertices. Precisely, we discuss existence and multiplicity of the bound states (arising as critical points of the NLD action functional) and we prove that, in the L2-subcritical case, they converge to the bound states of the nonlinear Schrodinger equation in the nonrelativistic limit.

Borrelli, W., Carlone, R., Tentarelli, L., Nonlinear Dirac equation on graphs with localized nonlinearities: Bound states and nonrelativistic limit, <<SIAM JOURNAL ON MATHEMATICAL ANALYSIS>>, 2019; 51 (2): 1046-1081. [doi:10.1137/18M1211714] [http://hdl.handle.net/10807/171323]

Nonlinear Dirac equation on graphs with localized nonlinearities: Bound states and nonrelativistic limit

Borrelli, William;
2019

Abstract

In this paper we study the nonlinear Dirac (NLD) equation on noncompact metric graphs with localized Kerr nonlinearities, in the case of Kirchhoff-type conditions at the vertices. Precisely, we discuss existence and multiplicity of the bound states (arising as critical points of the NLD action functional) and we prove that, in the L2-subcritical case, they converge to the bound states of the nonlinear Schrodinger equation in the nonrelativistic limit.
2019
Inglese
Borrelli, W., Carlone, R., Tentarelli, L., Nonlinear Dirac equation on graphs with localized nonlinearities: Bound states and nonrelativistic limit, <<SIAM JOURNAL ON MATHEMATICAL ANALYSIS>>, 2019; 51 (2): 1046-1081. [doi:10.1137/18M1211714] [http://hdl.handle.net/10807/171323]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/171323
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 24
  • ???jsp.display-item.citation.isi??? 21
social impact